Free resolutions of Artinian compressed algebras

Claudia Miller, Hamidreza Rahmati

Research output: Contribution to journalArticlepeer-review

4 Scopus citations


We construct free resolutions of compressed (therefore, generic) Artinian graded algebra quotients of polynomial rings and give a method to reduce them to a minimal resolutions. This yields results on the form of the resolution and the degrees of the forms in the matrices of the differentials, but not precise Betti numbers. In addition, we discuss how this construction is related to a conjecture of Boij. Last, we treat the noncompressed case.

Original languageEnglish (US)
Pages (from-to)270-301
Number of pages32
JournalJournal of Algebra
StatePublished - Mar 1 2018


  • Artinian algebras
  • Compressed
  • Free resolution
  • Inverse system

ASJC Scopus subject areas

  • Algebra and Number Theory


Dive into the research topics of 'Free resolutions of Artinian compressed algebras'. Together they form a unique fingerprint.

Cite this